# SDR AU970135

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 61510
- Condition: Seized
- Location: Hydraulic, Main
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC OPEN CENTRE BYPASS VALVE INTERNAL FAULT - VALVE INTERMITTENTLY SEIZED IN THE OPEN POSITION
